PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1997 | 74 | 1 | 93-98
Tytuł artykułu

A remark on Vapnik-Chervonienkis classes

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We show that the family of all lines in the plane which is a VC class of index 2 cannot be obtained in a finite number of steps starting with VC classes of index 1 and applying the operations of intersection and union. This confirms a common belief among specialists and solves a question asked by several authors.
Słowa kluczowe
Rocznik
Tom
74
Numer
1
Strony
93-98
Opis fizyczny
Daty
wydano
1997
otrzymano
1996-11-05
poprawiono
1996-12-02
Twórcy
  • Institute of Mathematics, University of Warsaw, Banacha 2, 02-097 Warszawa, Poland
Bibliografia
  • [1] R. M. Dudley, Uniform Central Limit Theorems, Cambridge University Press, to appear.
  • [2] P. Erdős and G. Szekeres, A combinatorial problem in geometry, Compositio Math. 2 (1939), 463-470.
  • [3] J. Hoffmann-Jοrgensen, K.-L. Su and R. L. Taylor, The law of large numbers and the Ito-Nisio theorem for vector valued random fields, J. Theoret. Probab. 10 (1997), 145-183.
  • [4] S. Kwapień, On maximal inequalities for sums of independent random variables, in: XIII Jubileuszowy Zjazd Matematyków Polskich, Referaty, Wydawnictwa PTM, 1994 (in Polish).
  • [5] M. Ledoux and M. Talagrand, Probability in Banach Spaces, Springer, 1991.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv74i1p93bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.